# SDR F3LA200200267

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON CARGO FLOOR SUPPORT AT BS 727C (-4), LBL 8, AT NUTPLATE.  REMOVED DAMAGED FLOOR SUPPORT CHANNEL.  FABRICATED AND INSTALLED REPLACEMENT PARTS PER SRM 53-00-53, 51-40-02, AND SOPM 20-41-02.
